MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS

KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS
Model Number RMS42412
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1318360-2024-00008 is being filed for nurse #1, needle stick/puncture report.Mdr 1318360-2024-00009 is being filed for nurse #2, needle stick/puncture report.Mdr 1318360-2024-00010 is being filed for nurse #2, potential needle stick/puncture report.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of 2 needle stick reports involving koru high flo subcutaneous safety needle sets.In both cases, the needle sets had been used on patients.Additional information was provided for nurse#1 stating the needle stick occurred due to the patient not closing them correctly and while the nurse was disposing them in the sharps container, the nurse's left pointer finger was punctured.The nurse was wearing ppe (gloves) at the time the event occurred.The nurse followed the company's protocol for reporting, evaluation, etc.No adverse event outcomes were reported to have occurred.The initial reporter did not provide any identifying information for the nurse due to confidentiality.A lot number for the needle set was not provided however the set used was a koru high-flo 24 gauge needle set - 4 needles - 12 mm.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS
Common Device Name
HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
kayla kerschus
100 corporate drive
mahwah 07430
8454692042
MDR Report Key20527407
Report Number1318360-2024-00008
Device Sequence Number9044425
Product Code FPA
UDI-Device Identifier00659443000674
UDI-Public00659443000674
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMS42412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown